# SDR SWI202409160836

- Difficulty date: August 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT STGR 23R BETWEEN FS333-FS348 CAMP 28668389     (C-CHECK RO 9/15/2024)    REMOVED AND REPLACED STGR 23R AT FS333.00 Â€“ FS379.00 REF BOMBARDIER DRAWING SH670-31630 REV K AND CRJ900 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
